Revista Matemática Iberoamericana


Full-Text PDF (1166 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 3, 1995, pp. 547–568
DOI: 10.4171/RMI/184

Published online: 1995-12-31

Pluriharmonic interpolation and hulls of $C^1$ curves in the unit sphere

Herbert Alexander[1] and Joaquim Bruna[2]

(1) University of Illinois at Chicago, USA
(2) Universitat Autonoma de Barcelona, Bellaterra, Spain

No abstract available for this article.

No keywords available for this article.

Alexander Herbert, Bruna Joaquim: Pluriharmonic interpolation and hulls of $C^1$ curves in the unit sphere. Rev. Mat. Iberoamericana 11 (1995), 547-568. doi: 10.4171/RMI/184